Existence globale et scattering pour les solutions de masse finie de l'équation de Schrödinger cubique en dimension deux [d'après Benjamin Dodson, Rowan Killip, Terence Tao, Monica Vişan et Xiaoyi Zhang]
Séminaire Bourbaki Volume 2010/2011 Exposés 1027-1042. Avec table par noms d'auteurs de 1948/49 à 2009/10., Astérisque, no. 348 (2012), Exposé no. 1042, 23 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@incollection{AST_2012__348__425_0,
     author = {Planchon, Fabrice},
     title = {Existence globale et scattering pour les solutions de masse finie de l'\'equation de Schr\"odinger cubique en dimension deux [d'apr\`es Benjamin Dodson, Rowan Killip, Terence Tao, Monica Vi\c san et Xiaoyi Zhang]},
     booktitle = {S\'eminaire Bourbaki Volume 2010/2011 Expos\'es 1027-1042. Avec table par noms d'auteurs de 1948/49 \`a 2009/10.},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:1042},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {348},
     year = {2012},
     zbl = {1296.35176},
     mrnumber = {3051205},
     language = {fr},
     url = {archive.numdam.org/item/AST_2012__348__425_0/}
}
Planchon, Fabrice. Existence globale et scattering pour les solutions de masse finie de l'équation de Schrödinger cubique en dimension deux [d'après Benjamin Dodson, Rowan Killip, Terence Tao, Monica Vişan et Xiaoyi Zhang], dans Séminaire Bourbaki Volume 2010/2011 Exposés 1027-1042. Avec table par noms d'auteurs de 1948/49 à 2009/10., Astérisque, no. 348 (2012), Exposé no. 1042, 23 p. http://archive.numdam.org/item/AST_2012__348__425_0/

[1] H. Bahouri & P. Gérard - Optique géométrique généralisée pour les ondes non linéaires critiques, in Séminaire sur les Équations aux Dérivées Partielles, 1996-1997, École Polytech., 1997, p. exp. n° VIII, 17. | MR 1482814 | Zbl 1068.35522

[2] H. Bahouri & P. Gérard, High frequency approximation of solutions to critical nonlinear wave equations, Amer. J. Math. 121 (1999), p. 131-175. | Article | MR 1705001 | Zbl 0919.35089

[3] P. Bégout & A. Vargas - Mass concentration phenomena for the L 2 -critical nonlinear Schrödinger equation, Trans. Amer. Math. Soc. 359 (2007), p. 5257-5282. | Article | MR 2327030 | Zbl 1171.35109

[4] J. Bourgain - Refinements of Strichartz' inequality and applications to 2D-NLS with critical nonlinearity, Int. Math. Res. Not. 1998 (1998), p. 253-283. | Article | MR 1616917 | Zbl 0917.35126

[5] J. Bourgain, Global wellposedness of defocusing critical nonlinear Schrödinger equation in the radial case, J. Amer. Math. Soc. 12 (1999), p. 145-171. | Article | MR 1626257 | Zbl 0958.35126

[6] N. Burq - Explosion pour l'équation de Schrödinger au régime du « log log » (d'apres Merle-Raphael), Séminaire Bourbaki, vol. 2005/2006, exp. n° 953, Astérisque 311 (2007), p. 33-53. | EuDML 252167 | Numdam | MR 2359038 | Zbl 1194.35400

[7] T. Cazenave & F. B. Weissler - The Cauchy problem for the critical nonlinear Schrödinger equation in H s , Nonlinear Anal. 14 (1990), p. 807-836. | Article | MR 1055532 | Zbl 0706.35127

[8] J. Colliander, M. Grillakis & N. Tzirakis - Tensor products and correlation estimates with applications to nonlinear Schrödinger equations, Comm. Pure Appl. Math. 62 (2009), p. 920-968. | Article | MR 2527809 | Zbl 1185.35250

[9] J. Colliander, J. Holmer, M. Vişan & X. Zhang - Global existence and scattering for rough solutions to generalized nonlinear Schrödinger equations on , Commun. Pure Appl. Anal. 7 (2008), p. 467-489. | Article | MR 2379437 | Zbl 1157.35103

[10] J. Colliander, M. Keel, G. Staffilani, H. Takaoka & T. Tao - Almost conservation laws and global rough solutions to a nonlinear Schrödinger equation, Math. Res. Lett. 9 (2002), p. 659-682. | Article | MR 1906069 | Zbl 1152.35491

[11] J. Colliander, M. Keel, G. Staffilani, H. Takaoka & T. Tao, Global existence and scattering for rough solutions of a nonlinear Schrödinger equation on 3 , Comm. Pure Appl. Math. 57 (2004), p. 987-1014. | Article | MR 2053757 | Zbl 1060.35131

[12] J. Colliander, M. Keel, G. Staffilani, H. Takaoka & T. Tao, Global well-posedness and scattering for the energy-critical nonlinear Schrödinger equation in 3 , Ann. of Math. 167 (2008), p. 767-865. | Article | MR 2415387 | Zbl 1178.35345

[13] J. Colliander & T. Roy - Bootstrapped Morawetz estimates and resonant decomposition for low regularity global solutions of cubic NLS on 2 , Commun. Pure Appl. Anal. 10 (2011), p. 397-414. | Article | MR 2754279 | Zbl 1252.35248

[14] B. Dodson - Improved almost Morawetz estimates for the cubic nonlinear Schrödinger equation, Commun. Pure Appl. Anal. 10 (2011), p. 127-140. | Article | MR 2746530 | Zbl 1252.35249

[15] B. Dodson, Global well-posedness and scattering for the defocusing, L 2 -critical, nonlinear Schrödinger equation when d = 1 , prépublication arXiv:1010.0040.

[16] B. Dodson, Global well-posedness and scattering for the defocusing, L 2 -critical, non-linear Schrödinger equation when d = 2 , prépublication arXiv:1006.1375.

[17] B. Dodson, Global well-posedness and scattering for the defocusing, L 2 -critical, nonlinear Schrödinger equation when d 3 , prépublication arXiv:0912.2467.

[18] B. Dodson, Global well-posedness and scattering for the mass critical nonlinear schrödinger equation with mass below the mass of the ground state, prépublication arXiv:1104.1114. | Article | MR 3406535

[19] P. Gérard - Conférence en l'honneur de L. Peletier, Université d'Orsay, 1998.

[20] J. Ginibre - Le problème de Cauchy pour des EDP semi-linéaires périodiques en variables d'espace (d'après Bourgain), Séminaire Bourbaki, vol. 1994/95, exp. n° 796, Astérisque 237 (1996), p. 163-187. | EuDML 110197 | Numdam | MR 1423623 | Zbl 0870.35096

[21] J. Ginibre & G. Velo - Existence of solutions and scattering theory for the nonlinear Schrödinger equation, in Proceedings of the International Conference on Operator Algebras, Ideals, and their Applications in Theoretical Physics (Leipzig, 1977), Teubner, 1978, p. 320-334. | MR 528288 | Zbl 0402.35077

[22] J. Ginibre & G. Velo, Scattering theory in the energy space for a class of nonlinear Schrödinger equations, J. Math. Pures Appl. 64 (1985), p. 363-401. | MR 839728 | Zbl 0535.35069

[23] J. Ginibre & G. Velo, Quadratic Morawetz inequalities and asymptotic completeness in the energy space for nonlinear Schrödinger and Hartree equations, Quart. Appl. Math. 68 (2010), p. 113-134. | Article | MR 2598884 | Zbl 1186.35201

[24] L. Glangetas & F. Merle - A geometrical approach of existence of blow up solutions in H 1 for nonlinear Schrödinger equation, rapport n° R95031, Laboratoire d'Analyse Numérique, Univ. Pierre et Marie Curie, 1995.

[25] R. T. Glassey - On the blowing up of solutions to the Cauchy problem for nonlinear Schrödinger equations, J. Math. Phys. 18 (1977), p. 1794-1797. | Article | MR 460850 | Zbl 0372.35009

[26] M. Keel & T. Tao - Endpoint Strichartz estimates, Amer. J. Math. 120 (1998), p. 955-980. | Article | MR 1646048 | Zbl 0922.35028

[27] C. E. Kenig & F. Merle - Global well-posedness, scattering and blow-up for the energy-critical, focusing, non-linear Schrödinger equation in the radial case, Invent. Math. 166 (2006), p. 645-675. | Article | MR 2257393 | Zbl 1115.35125

[28] C. E. Kenig & F. Merle, Global well-posedness, scattering and blow-up for the energy-critical focusing non-linear wave equation, Acta Math. 201 (2008), p. 147-212. | Article | MR 2461508 | Zbl 1183.35202

[29] S. Keraani - On the defect of compactness for the Strichartz estimates of the Schrödinger equations, J. Differential Equations 175 (2001), p. 353-392. | Article | MR 1855973 | Zbl 1038.35119

[30] S. Keraani, On the blow up phenomenon of the critical nonlinear Schrödinger equation, J. Funct. Anal. 235 (2006), p. 171-192. | Article | MR 2216444 | Zbl 1099.35132

[31] R. Killip, T. Tao & M. Vişan - The cubic nonlinear Schrödinger equation in two dimensions with radial data, J. Eur. Math. Soc. (JEMS) 11 (2009), p. 1203-1258. | Article | MR 2557134 | Zbl 1187.35237

[32] R. Killip & M. Vişan - Nonlinear Schrödinger equations at critical regularity, Clay Lecture Notes (2008). | MR 3098643

[33] R. Killip, M. Vişan & X. Zhang - The mass-critical nonlinear Schrödinger equation with radial data in dimensions three and higher, Anal. PDE 1 (2008), p. 229-266. | Article | MR 2472890 | Zbl 1171.35111

[34] H. Koch & D. Tataru - A priori bounds for the 1D cubic NLS in negative Sobolev spaces, Int. Math. Res. Not. 2007 (2007), Art. ID rnm053, 36. | Article | MR 2353092 | Zbl 1169.35055

[35] J. E. Lin & W. A. Strauss - Decay and scattering of solutions of a nonlinear Schrödinger equation, J. Funct. Anal. 30 (1978), p. 245-263. | Article | MR 515228 | Zbl 0395.35070

[36] Y. Martel & F. Merle - Stability of blow-up profile and lower bounds for blow-up rate for the critical generalized KdV equation, Ann. of Math. 155 (2002), p. 235-280. | Article | MR 1888800 | Zbl 1005.35081

[37] F. Merle & P. Raphaël - On universality of blow-up profile for L 2 critical nonlinear Schrödinger equation, Invent. Math. 156 (2004), p. 565-672. | Article | MR 2061329 | Zbl 1067.35110

[38] F. Merle & L. Vega - Compactness at blow-up time for L 2 solutions of the critical nonlinear Schrödinger equation in 2D, Int. Math. Res. Not. 1998 (1998), p. 399-425. | Article | MR 1628235 | Zbl 0913.35126

[39] A. Moyua, A. Vargas & L. Vega - Restriction theorems and maximal operators related to oscillatory integrals in 𝐑 3 , Duke Math. J. 96 (1999), p. 547-574. | Article | MR 1671214 | Zbl 0946.42011

[40] F. Planchon & L. Vega - Bilinear virial identities and applications, Ann. Sci. Éc. Norm. Supér. 42 (2009), p. 261-290. | Article | EuDML 272210 | Numdam | MR 2518079 | Zbl 1192.35166

[41] P. Raphaël - Stability and blow up for the non linear Schrödinger equation, Clay Lecture Notes (2008).

[42] R. S. Strichartz - Restrictions of Fourier transforms to quadratic surfaces and decay of solutions of wave equations, Duke Math. J. 44 (1977), p. 705-714. | Article | MR 512086 | Zbl 0372.35001

[43] C. Sulem & P.-L. Sulem - The nonlinear Schrödinger equation, self-focusing and wave collapse, Applied Mathematical Sciences, vol. 139, Springer, 1999. | MR 1696311 | Zbl 0928.35157

[44] T. Tao, M. Vişan & X. Zhang - Global well-posedness and scattering for the defocusing mass-critical nonlinear Schrödinger equation for radial data in high dimensions, Duke Math. J. 140 (2007), p. 165-202. | Article | MR 2355070 | Zbl 1187.35246

[45] T. Tao, M. Vişan & X. Zhang, Minimal-mass blowup solutions of the mass-critical NLS, Forum Math. 20 (2008), p. 881-919. | MR 2445122 | Zbl 1154.35085

[46] M. Vişan - The defocusing energy-critical nonlinear Schrödinger equation in higher dimensions, Duke Math. J. 138 (2007), p. 281-374. | Article | MR 2318286 | Zbl 1131.35081

[47] M. I. Weinstein - Nonlinear Schrödinger equations and sharp interpolation estimates, Comm. Math. Phys. 87 (1982/83), p. 567-576. | Article | MR 691044 | Zbl 0527.35023